Bulletin (New Series) of the American Mathematical Society

On the Lie subgroups of infinite dimensional Lie groups

J. Leslie

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc. (N.S.), Volume 16, Number 1 (1987), 105-108.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183553677

Mathematical Reviews number (MathSciNet)
MR866025

Zentralblatt MATH identifier
0653.22012

Subjects
Primary: 17B65: Infinite-dimensional Lie (super)algebras [See also 22E65] 22E65: Infinite-dimensional Lie groups and their Lie algebras: general properties [See also 17B65, 58B25, 58H05]

Citation

Leslie, J. On the Lie subgroups of infinite dimensional Lie groups. Bull. Amer. Math. Soc. (N.S.) 16 (1987), no. 1, 105--108. https://projecteuclid.org/euclid.bams/1183553677


Export citation

References

  • 1. J. F. Colombeau, Differentiation et bornologie, Thésis, U.E.R. Mathématique et Information, Université de Bordeaux, 1973.
  • 2. H. Hogbe-Nlend, Bornologies and functional analysis, North-Holland Math. Studies no. 26, 1972.
  • 3. J. Leslie, On finite codimensional Lie subalgebras of Diffω (M), Topology–Calculus of Variations and Applications, Marcel Dekker, New York, 1985.
  • 4. J. Milnor, On infinite dimensional Lie groups, Preliminary draft, September 1982.
  • 5. J. Milnor, Remarks on infinite dimensional Lie groups, Proceedings of Summer School on Quantum Gravity, Les Houches 1983 (to appear).
  • 6. H. Omori, Groups of diffeomorphisms and their subgroups, Trans. Amer. Math. Soc. 178 (1973), 85-122.

See also

  • Errata: Erratum. Bull. Amer. Math. Soc. (N.S.), Volume 17, Number 1 (1987), 210--210.